# SDR SWAA2024102151102

- Difficulty date: October 19, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 69,580 hours, 36,347 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Faulty
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RED NOSE GEAR LIGHT ON FORWARD PANEL STAYED ILLUMINATED AS WELL AS THE GREEN NOSE LIGHT ON OVERHEAD PANEL; ON RETRACTION. NORMAL ON LANDING<[01] REMOVED AND REPLACED S853 PROXIMITY SENSOR REF AMM 32-61-51
